# SDR DXTA2020071433861

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 2,883 hours, 1,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Activated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDR PRESS LOW L/R AND HYDRAULIC VOLUME LOW AMBER CAS MESSAGE IN ROUTE AT FL 350. DECLARED AN EMERGENCY AND DIVERTED TO CMH. RAN QRH CHECKLIST AND BLEW THE GEAR DOWN WITH 3 GREEN. LANDED UNEVENTFULLY IN CMH. RECEIVED FIRE DETECTION FAIL R CAS MESSAGE AT FL 350 ALONG WITH HYDRAULIC PRESSURE FAIL ISSUES.
